# SDR ASAA1158908

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,985 hours, 4,966 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 DRIVE LIGHT NOT ILLUMINATED WITH ENGINE SHUT DOWN.  PERFORMED OPERATIONAL TEST REF AMM 24 11 00 700 802 "E".  OPERATIONAL TEST NORMAL. NO HISTORY PAST 30 DAYS.  OK FOR SERVICE AT THIS TIME.
